# SDR GAIA00704

- Difficulty date: November 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE HEAVY MAINTENANCE CHECK AT FLIGHT STAR AIRCRAFT SERVICES AT JAX, IT WAS DISCOVERED THAT THE BS640 FRAME BETWEEN STRINGER S16R AND S17R WAS DENTED.   ACCOMPLISED REPAIR IAW BOEING SRM 53-40-3, FIGURE 1. A/C WAS RETURNED TO SERVICE.
